Power, Stephen C. (2000) Grothendieck group invariants for partly self-adjoint operator algebras. International Journal of Mathematics, 11 (1). pp. 41-64. ISSN 0129-167XFull text not available from this repository.
Partially ordered Grothendieck group invariants are introduced for general operator algebras and used in the classification of direct systems and direct limits of finite-dimensional complex incidence algebras with common reduced digraph H (systems of H-algebras). In particular the dimension distribution group G (A; C), defined for an operator algebra A and a self-adjoint subalgebra C, generalizes both the K0 group of a σ-unital C*-algebra B and the spectrum (fundamental relation) R(A) of a regular limit A of triangular digraph algebras. This invariant is more economical and computable than the regular Grothendieck group which nevertheless forms the basis for a complete classification of regular systems of H-algebras.
|Journal or Publication Title:||International Journal of Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||17 Nov 2008 16:45|
|Last Modified:||26 Jul 2012 15:28|
Actions (login required)